# SDR G60A061

- Difficulty date: January 13, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N609GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46932
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6221509
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE DAMAGE TO THE INNER SKIN OF THE NR 1 SLAT ON THE LEFT WING.  MISSING MATERIAL HOLE SIZE IS APPROXIMATELY 8 INCHES BY 11 INCHES WITH ONE AREA EXCEEDING THIS DIMENSION BY AN ADDITIONAL 2.5 INCHES BY 4 INCHES.  THERE ARE 4 OBVIOUS FATIGUE CRACKS IN THE AREA.  (M)
